# SDR DALA2019102806220

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,971 hours, 27,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35LH AND FR36LH. LIAISON ENGINEERING CORRECTIVE ACTION IS REQUIRED PRIOR TO FURTHER FLIGHT. HOLE # 20. AA 5311-01171 SB A320-53-1263 AD- 2018-06-04. REPAIRED PER PRI 582344-14AD REV O, REV 1, REV 2, REV 3, REF ER/ A 582344-14AD REV ORIGINAL SECT I.
